Results 1 to 5 of 5

Thread: Crestor (rosuvastatin)

  1. #1
    Senior Member smokey's Avatar
    Join Date
    Jul 2001
    Location
    Massachusetts, USA
    Posts
    2,175

    Crestor (rosuvastatin)

    I have been taking a generic form of Crestor ( rosuvastatin) for about 5 months. However, for the first couple of months I was in the hospital and rehab unit just laying around waiting for a repair job on my butt to heal. Anyway ever since I got out of the rehab in early August I have been waiting to get my energy back. I went to my PCP for a regular visit and my blood work was pretty much in line, I was just slightly anemic. My blood pressure was quite low 75/35 but otherwise nothing jumped out at him.

    On my own I just stopped taking the Crestor for my high cholesterol. Within two days I feel 100% better. My energy level is much better and I just don't feel like I'm dragging my ass around like before.

    So my question is to my comrades on this wonderful website....... have any of you taken Crestor before or been on any other statin drug to reduce your cholesterol and then stopped taking the statin or changed to another statin and had better results? Did you have to try several different statin drugs until you found one that didn't have negative side effects? Thanks.

  2. #2
    It is common to have to try several different statins to find one that does not cause you excessive side effects. Discuss this with your primary care physician. You should also consider which of the statins your insurance covers...it is common that they will cover only certain ones.

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  3. #3
    I think there is one of them where they can give you a shot like once a year, can't remember the name of it "recast, maybe" might be worth a look.
    "Life is about how you
    respond to not only the
    challenges you're dealt but
    the challenges you seek...If
    you have no goals, no
    mountains to climb, your
    soul dies".~Liz Fordred

  4. #4
    Quote Originally Posted by Curt Leatherbee View Post
    I think there is one of them where they can give you a shot like once a year, can't remember the name of it "recast, maybe" might be worth a look.
    Curt, you are confusing medications given for osteoporosis (like Reclast) with those used for hyperlipidemia/high cholesterol (statins) such Crestor. Not the same thing at all.

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  5. #5
    On the generic,zero side effects,but I'm on a very low dose 5mg.

Similar Threads

  1. Crestor for High Cholesterol
    By smokey in forum Care
    Replies: 2
    Last Post: 05-08-2017, 01:49 PM
  2. Crestor (cholesterol ?) side effects
    By Aspen in forum Care
    Replies: 5
    Last Post: 01-25-2012, 01:38 PM
  3. Hopping on the Crestor Bandwagon
    By Mike C in forum Care
    Replies: 8
    Last Post: 11-19-2008, 12:31 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •